# SDR SIMA0263

- Difficulty date: January 26, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N273AE
- Make and model: Saab 340B
- Aircraft serial: 340B273
- System (JASC): 3240 · Landing Gear Brake System
- Part: Harness
- Part number: AIR130904
- Condition: Failed
- Location: Lt Main Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3789 - CREW REPORTED AN ANTI-SKID FAULT WHEN GEAR WAS SELECTED DOWN.  REMOVED AND REPLACED LEFT MAIN ANTI-SKID HARNESS IAW SAAB 340 AMM 32-31-00.  OPS CHECK GOOD.  (M)
